Taking daily Benazepril 10 mg, Lipitor 10 mg, Metoprolol ER 50 mg and frequently Diphenhydramine HC1 (Benedryl) for allegries. Recently dozed off suddenly while driving and had a car wreck, should drug interactions, dosages be medically re-evaluated?
It is unlikely to be a drug interaction.
Benadryl (diphenhydramine) is an antihistamine and is the medication most likely to have made you drowsy. Drowsiness is a common side-effect. There should be a warning on the label.
This from https://www.drugs.com/benadryl.html
"... Important information about Benadryl
Use caution when driving, operating machinery, or performing other hazardous activities. Benadryl may cause dizziness or drowsiness. If you experience dizziness or drowsiness, avoid these activities. Use alcohol cautiously. Alcohol may increase drowsiness and dizziness while taking Benadryl."
- Lipitor Drug Information
- Benazepril Drug Information
- Diphenhydramine Drug Information
- Metoprolol Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2012 • 2 answers
Posted 27 Jan 2015 • 1 answer
Posted 22 Feb 2015 • 3 answers
Posted 2 May 2015 • 2 answers
Posted 31 Jul 2015 • 3 answers